MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL13.2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation- lens was received dry, in a small envelope.Visual inspection found a torn haptic and residue on the lens surface, torn haptic piece is missing.(b)(4).
 
Event or Problem Description
The reporter stated that a 13.2 mm micl13.2, -16.0 diopter, implantable collamer lens was explanted.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7789908
Report Number2023826-2018-01236
Device Sequence Number19441328
Product Code MTA
UDI-Device Identifier00841542103411
UDI-Public00841542103411
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberMICL13.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;